# SDR YENA20150314044

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 59,664 hours, 22,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4082
- Condition: No Test
- Location: Emergency Lights
- Part time: 50,909 hours, 18,543 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK EMERGENCY LIGHT SYS TEST FAILED AND SOME CABIN RT EMERGENCY LIGHT FOUND INOPERATIVE.  R & R EMERGENCY LIGHT POWER SUPPLY AT 12WL IAW AMM 33-51-38. EMERGENCY LIGHT CHECKED OK.  IN ADDITION EMERGENCY LIGHT SYSTEM TEST FAILED AND SOME AT THE FORWARD CABIN LT SIDE, 11WL, FOUND INOPERATIVE. PERFORMED T/S IAW TSM 33-51-00-810-801-A.  R & R POWER SUPPLY, SN 2879 AT POSITION 11WL WITH TOTAL HOURS 53957, TOTAL CYCLES 20076, TIME SINCE 67. OPS CHECK OK.
